# SDR USAA2011060200003

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,003 hours, 19,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - EES - WHILE AIRBORNE, FLIGHT ATTENDANTS REPORTED THAT THE 2L DOOR INDICATION WAS BLINKING ON AND OFF AND THE HANDLE WOULD NOT STAY IN THE ARMED POSITION.  ECAM DOOR/OXY PAGE INDICATED SLIDE WAS NOT ARMED.  MAINTENANCE FOUND LIQUOR KIT SEAL ENTRAPPED IN AFT SLIDE GIRT BAR HOOK.  REMOVED DEBRIS FROM ARMING MECHANISM AT AFT GIRT BAR ATTACHMENT - OPERATIONAL CHECK GOOD.
